# SDR IPXA2019100297120

- Difficulty date: September 22, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 61,402 hours, 13,986 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: Slide Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CREW PREFLIGHT INSPECTION FOUND L1 DOOR EVAC SLIDE REMOTE PRESSURE PRESS TO TEST FUNCTION INOP. C/W VISUAL INSPECTION OF PRESSURE GAUGE ON BOTTLE CURRENTLY IN GREEN BAND AT 3500 PSI OK FOR SERVICE, REPLACED REMOTE PSI PER AMM 25-01-04. OPS TEST GOOD. THIS  CLEARS M683984
